# SDR SWAA073153

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 64,719 hours, 55,579 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK / DECLARED EMERGECNY, ON CLIMBOUT THE RIGHT MLG LIGHT STAYED ON WITH LANDING GEAR HANDLE PLACED TO UP AND OFF.  ADJUSTED RIGHT MLG UPLOCK SENSOR PER MM.
